# SDR ASAA0741967

- Difficulty date: August 14, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 35,515 hours, 19,456 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: 417N31401SP
- Condition: Obstructed
- Location: Psu
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASK AT SEAT 7ABC DID NOT DEPLOY.  O2 MASK IN RIGHT AFT LAV DID NOT DEPLOY.  FOUND MASK HOSES CAUGHT ON PSU DOOR.  REPACKED MASK, REMOVED AND REPLACED RIGHT AFT LAV OXY GEN REF MM 35-22-11.  COMPLETED ACTIVATION PROCEDURE REF MM 35-22-11 STEPS 3D(4).  OPS CK GOOD.  REF MM 35-22-00 PG 506, 507.
